MAUDE Adverse Event Report: SOPHYSA PRESSIO® 2 ICP MONITOR

SOPHYSA PRESSIO® 2 ICP MONITOR
Model Number PSO-4000
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending more information to perform a batch review and awaiting the return of the monitor to start device analysis.
 
Event or Problem Description
Pressio2 monitor will not shut down.It restart every time they try to shunt down.They have tried empty the batterie and reload it again, but the same problem occur.The monitor is less than 2 years old.
 
Event or Problem Description

Brand Name
PRESSIO® 2 ICP MONITOR
Common Device Name
ICP MONITOR
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22173713
Report Number3001587388-2025-00048
Device Sequence Number9382879
Product Code GWM
UDI-Device Identifier03760124132076
UDI-Public(01)03760124132076(11)220822
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-4000
Device Catalogue NumberPSO-4000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown